# SDR 0401319919

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 88,816 hours, 76,707 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED THE LOSS OF HYDRAULIC FLUID FROM THE RT SYSTEM WHEN THE (RUDDER CONTROL MANUAL) LIGHT ILLUMINATED. COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT CONTINUED TO SCHEDULED DESTINATION. LANDING AT MSP WAS UNEVENTFUL. MAINTENANCE FOUND A RUPTURED RETURN LINE TO THE AUXILIARY HYDRAULIC PUMP AND REPLACED IT ALONG WITH THE PUMP. TWO OTHER LEAKS WERE FOUND AND CORRECTED DURING THE AFTER ACTION LEAK CHECK. THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
